# SDR DALA2022041102482

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 ERA 598119-14 SECTION I ISSUED FOR REPAIR TO #1 PYLON / FORWARD FORWARD UPPER SPAR CHORD. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: ACCOMPLISH SECTION II INSPECTIONS EVERY 3000 CYCLES AFTER SECTIO N I ASSOCIATED ER/A 00-598119 ADDED FOR AC 1818 (2188734)
